# SDR JBXA9900127

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- Engine: Rroyce TAY65015
- System (JASC): 2760 · Drag Control System
- Part: Transducer
- Part number: 60042752
- Condition: Failed
- Location: Mlg
- Component: Messierdowt
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RDU - LIFT-DUMPER UNSAFE FAULT ON LEFT MFDU AT 75 KTS (ABORTED TAKEOFF).  REMOVED AND REPLACED RT INBOARD WHEEL SPEED SENSOR (TRANSDUCER) IAW F-100 AMM 32-45-02.  OPERATIONAL TEST GOOD.
